# SDR 2023FA0000133

- Difficulty date: February 26, 2023
- Submitted: March 13, 2023
- Operation: General aviation
- Aircraft: N15255
- Make and model: Cessna 172S
- Aircraft serial: 172S10455
- Aircraft time: 10,640 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3140 · Central Computers
- Part: Efis
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WHILE MANEUVERING, THE ENGINE INDICATORS ON THE G1000 HAD RED X'S ON THE FOLLOWING INSTRUMENTS, TACHOMETER, FUEL FLOW, OIL PRESSURE, OIL TEMP, EGT, VAC, FUEL QUANTITY AND ELECTRICAL. THIS LASTED FOR ABOUT 10-15 MINUTES. GAVE ME ENOUGH TIME TO FLY BACK TO KBKX AND LAND. UPON PULLING OFF THE RUNWAY, EVERYTHING CAME BACK AND WORKED LIKE NORMAL. INFORMED MAINTENANCE OF THE ISSUE.
